MAUDE Adverse Event Report: NEUROPRO SPINAL JAXX NEUROPRO SPINAL JAXX; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

NEUROPRO SPINAL JAXX NEUROPRO SPINAL JAXX; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 100001-627
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon performed a surgery on (b)(6) 2022 in which he implanted a spinal jaxx implant, everything went fine.The patient did great for a few weeks after the surgery, and then developed severe leg pain.Surgeon obtained imaging studies that showed the implant had backed out into the canal.On (b)(6) 2022, surgeon performed a follow up surgery which went well, after which the patient felt complete relief.Nothing was wrong with the implant and surgeon attributed the backing out to surgeon error during the first surgery.The implant was removed during the second surgery and a new spinal jaxx implant was inserted deeper into the interbody space.Everything has seemed fine since then.

Brand Name
NEUROPRO SPINAL JAXX
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
NEUROPRO SPINAL JAXX
6337 falling brook dr
burke VA 22015
Manufacturer (Section G)
NEUROPRO SPINAL JAXX
6337 falling brook dr
burke VA 22015
Manufacturer Contact
john green
6337 falling brook dr
burke, VA 22015
5713347424
MDR Report Key15940090
Report Number3013378904-2022-00001
Device Sequence Number6200720
Product Code MAX
UDI-Device Identifier00818956021006
UDI-Public(01)00818956021006(10)191224I(17)240506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2024
Device Model Number100001-627
Device Catalogue Number100001-627
Device Lot Number191224I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight120 KG
Patient EthnicityNon Hispanic
Patient RaceWhite